# SDR SIMA20130204007

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 27,837 hours, 24,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190M390293122
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT ON SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CONNECTOR ON WIRE W716-0007-20 IAW EMB-140 SWPM 20-50-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
